# SDR UIEA2017100201913

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,844 hours, 20,491 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Part number: 97980612
- Part serial: 2296C
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUTDOWN WHEN TURNING THE LT PACK OFF, RIGHT PACK WAS ALREADY OFF.  PERFORMED A BITE CHECK IAW FIM 49-11, FT 958.  BITE REVERSE FLOW,  MINI FLAG, NO FAULTS.  REMOVED AND REPLACED THE SURGE BLEED VALVE,  CHECKED OK IAW 49-53-01.
